# SDR 513NA0004

- Difficulty date: April 6, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 54,720 hours, 22,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR ILLUMINATION LIGHTS AND R3 DOOR AND OVERWING EMERGENCY LIGHTS INOP.  REPLACED M734 EMERGENCY LIGHT BATTERY PACK PER MM 33-51-0.
